# SDR 07FDEA02271

- Difficulty date: June 25, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 51,840 hours, 10,573 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, AFTER REMOVING NR 3 SLAT FOUND OUTBOARD MOUNTING HOLE WORN.  [07-06-07]  WORN OUTBOARD MOUNTING HOLE AT RIGHT HAND WING NR 3 SLAT REWORKED AND   INSTALLED WITH NEW   FABRICATED BUSHING AS PER FEDEX E.A. 1-5740-112339,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
